MENU

You are here

Davide Barilari

Export 7 results:
Filters: Author is Davide Barilari
2012
Barilari D, Boscain U, Gauthier J-P. On 2-step, corank 2 nilpotent sub-Riemannian metrics. SIAM J. Control Optim., 50 (2012) 559–582 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6065
Rizzi L, Barilari D. A formula for Popp\'s volume in sub-Riemannian geometry. Analysis and Geometry in Metric Spaces, vol. 1 (2012), pages : 42-57 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6501
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453

Sign in